Hi I was diagnosed with Graves disease Jan 2009 and had RAI in May 2009 and just recently have become hypothyroid and started 50mg thyroxine (Forleys) 3 weeks ago. For the last one and a half weeks I have been having headaches. I wake in the night with them as well as have them during the day. They come and go. Could this be connected to the medication I am. Did anyone else have this? I was sooo desperate to get to some 'normality' in my life and now feeling frustrated and worn down.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...